Skip to Main content Skip to Navigation


lirmm-00785244v1  Journal articles
Bruno BauwensAlexander Shen. An Additivity Theorem for Plain Kolmogorov Complexity
Theory of Computing Systems, Springer Verlag, 2013, 52, pp.297-302. ⟨10.1007/s00224-012-9385-4⟩
hal-00709216v1  Conference papers
Christian LantuéjoulJean-Noel BacroLiliane Bel. The Poisson storm process: extremal coefficients and simulation
Stochastic geometry days, Mar 2011, Villeneuve d'Asc, France
lirmm-00154517v1  Journal articles
Emeric GioanMichel Las Vergnas. The active bijection between regions and simplices in supersolvable arrangements of hyperplanes
The Electronic Journal of Combinatorics, Open Journal Systems, 2006, 11 (2), pp.#R30
lirmm-00154515v1  Journal articles
Emeric Gioan. Enumerating Degree Sequences in Digraphs and a Cycle-Cocycle Reversing System
European Journal of Combinatorics, Elsevier, 2007, 28 (4), pp.1351-1366
...
hal-00783068v1  Journal articles
Daniele Antonio Di PietroMartin Vohralík. A review of recent advances in discretization methods, a posteriori error analysis, and adaptive algorithms for numerical modeling in geosciences
Oil & Gas Science and Technology - Revue d'IFP Energies nouvelles, Institut Français du Pétrole (IFP), 2014, 69 (4), pp.701-730. ⟨10.2516/ogst/2013158⟩
...
tel-00936845v1  Theses
Jean Peyhardi. A new generalized linear model (GLM) framework for analysing categorical data; application to plant structure and development.
Statistics [math.ST]. Université Montpellier II - Sciences et Techniques du Languedoc, 2013. English
...
hal-00460629v1  Journal articles
Jean-Michel LoubesBruno Pelletier. A kernel based classifier on a Riemannian manifold
Statistics and Decisions, Oldenbourg Verlag, 2008, 26 (1), pp.35-51. ⟨10.1524/stnd.2008.0911⟩
...
hal-00937519v1  Journal articles
Jean-Noel BacroJean-Jacques DaudinSabine MercierStéphane Robin. Back to the local score in the logarithmic case : a direct and simple proof,
Annals of the Institute of Statistical Mathematics, Springer Verlag, 2002, 54 (4), pp.748-757. ⟨10.1023/A:1022407200882⟩
...
lirmm-00120188v1  Conference papers
Olivier BodiniEric Rivals. Tiling an Interval of the Discrete Line
CPM: Combinatorial Pattern Matching, Jul 2006, Barcelona, Spain. pp.117-128, ⟨10.1007/11780441_12⟩
hal-00195927v1  Conference papers
Christian LavergneMarie-José MartinezCatherine Trottier. Mélange de modèles exponentiels à effets aléatoires
37ème Journées de statistique de la SFdS, 2005, Pau, France. pp.1
hal-00935681v1  Journal articles
Marc HerzlichOlivier Biquard. Analyse sur un demi-espace hyperbolique et polyhomogénéité locale
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2014, 51 (3-4), pp.813-848. ⟨10.1007/s00526-013-0696-3⟩
...
hal-00467013v1  Journal articles
Gérard BiauAndré Mas. PCA-Kernel Estimation
Statistics & Risk Modeling with Applications in Finance and Insurance, De Gruyter, 2012, 29 (1), pp.19-46. ⟨10.1524/strm.2012.1084⟩
...
hal-00528792v2  Journal articles
Rémi CarlesErwan Faou. Energy cascades for NLS on $\T^d$
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2012, 32 (6), pp.2063-2077. ⟨10.3934/dcds.2012.32.2063⟩
...
lirmm-00839006v1  Conference papers
Marc Chaumont. Ensuring security of H.264 videos by using watermarking
SPIE Defense, Security, and Sensing 2011, May 2011, Orlando, Florida, United States. pp.10
lirmm-00598086v1  Journal articles
Gwenaël RichommeKalle SaariLuca Q. Zamboni. Abelian Complexity of Minimal subshifts
Journal of the London Mathematical Society, London Mathematical Society, 2011, 83 (1), pp.79-95. ⟨10.1112/jlms/jdq063⟩
...
hal-02107511v1  Book sections
Igor ColinAurélien BelletJoseph SalmonStéphan Clémençon. Gossip Dual Averaging for Decentralized Optimization of Pairwise Functions
Gossip Dual Averaging for Decentralized Optimization of Pairwise Functions, 2016, ICML
...
hal-00716349v1  Journal articles
Emeric BouinVincent CalvezNicolas MeunierSepideh MirrahimiBenoît Perthame et al.  Invasion fronts with variable motility: phenotype selection, spatial sorting and wave acceleration
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2012, 350 (15-16), pp.761-766. ⟨10.1016/j.crma.2012.09.010⟩
hal-00796237v1  Journal articles
Claude Cibils. A finite dimensional algebra of the diagram of a knot
Proceedings of the American Mathematical Society, American Mathematical Society, 2014, 142, pp.3741-3746. ⟨10.1090/S0002-9939-2014-12293-3⟩
...
hal-03362663v1  Journal articles
Michele BottiDaniel Castanon QuirozDaniele Antonio Di PietroAndré Harnist. A hybrid high-order method for creeping flows of non-Newtonian fluids
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2021, 55 (5), pp.2045-2073. ⟨10.1051/m2an/2021051⟩
lirmm-03631680v1  Journal articles
Andrei RomashchenkoAlexander ShenMarius Zimand. 27 Open Problems in Kolmogorov Complexity
ACM SIGACT News, Association for Computing Machinery (ACM), 2021, 52 (4), pp.31-54. ⟨10.1145/3510382.3510389⟩